# SDR SIMA201908076002

- Difficulty date: August 6, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 36,856 hours, 32,399 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175*001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND THE CARGO DOOR CUTOUT LOWER SHEAR CLIP AT FR 65 CORRODED-C/A-PERFORMED PERMANENT REPAIR ON CARGO CUTOUT LOWER SHEAR CLIP IAW EMB 145 SRM 53-31-04. REPAIR MATERIAL; SHEAR CLIP P/N 145-25175-001.
